# SDR 2007UALA04444

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 65,308 hours, 10,754 cycles
- Engine: Pwa PW4060
- Engine time: 57,959 hours, 9,270 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG 2 VIBRATIONS SHIFTED UP FROM 0.2 TO 0.8 UNITS.
